# SDR RAIA00606021

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 15,932 hours, 15,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3502-STL - EMERGENCY LIGHT AT ROW 12 INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB.
